Skip to content
My WebMD Sign In, Sign Up
Pain pills need to know where to start
avatar
Lumbee posted:
Taking 40 pills a day lorcet 10 need advise I desire too stop and every time I start I fail. It takes 12 pills every 4 hrs. Someone pleaasev
Reply
 
avatar
davedsel57 responded:
You are overdosing on this drug. According to the information about Lorcet in the WebMD Drug & Supplements section:

"Use this medication exactly as prescribed. Do not exceed the maximum daily dose of propoxyphene hydrochloride (390 milligrams per day)."

I think you need to go to a local hospital emergency room. Again, the WebMD Drug & Supplements section says this about an overdose of Lorcet:

"Symptoms of overdose may include slow/shallow breathing, slow heartbeat, loss of consciousness, seizures, severe nausea/vomiting/stomach pain, cold/clammy skin, unusual sweating."

Get to a hospital emergency room for treatment.

I pray you can get help with this soon.
Click on my user name or avatar picture to read my story.

Blessings,

Dave
 
avatar
_swank_ responded:
In addition to what Dave said, is someone prescribing these or are you buying them on the street? I'd have a hard time believing someone would prescribe that much. If that's the case you do need to seek help fast.
 
avatar
ctbeth responded:
Hello Lumbee,

This is a safe place to talk, so please tell us more so we can help you.

Chances are that the Lortab you're taking is not being prescribed by an MD for a pain syndrome.

Are you taking it for pain or addiction?

No matter, you are clearly taking too much and you need help.

Perhaps call the MD who is prescribing, (if MD is prescribing) and tell him/ her what's going on.

There is help for you. If you go to an ER and tell what is going on, you will probably be referred to a drug rehab.

This may be the only way that you can stop. You said that you have tried to stop and have not been able to do so on your own.

It's okay to need help, especially since you have know that you need help.

For many, this admission is the toughest part.

PLEASE let us know what you're thinking about all of this.

That you decided to write here is indication that you know that you need help.

Addiction is a disorder that most cannot beat on his/ her own.

There is help for you.

Please get well soon.
 
avatar
annette030 replied to davedsel57's response:
Lorcet is hydrocodone and acetaminophen, not propoxyphene hydrochloride. It is still an overdose because of the acetaminophen, this person could easily go into liver failure.

Take care, Annette
 
avatar
smann68 responded:
Lumbee,

I'm so glad that you decided that this was a safe place to come for help! Please let us know how things are going for you, we really do care and are concerned for you!

Keep in touch!


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

how do you live with chronic pain
how do you live with pain everyday More
Was this Helpful?
40 of 62 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.